# SDR ASAA2023022542098

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,219 hours, 16,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.A FOUND RIGHT HAND FORWARD OVERWING EMERGENCY EGRESS PLACARD LIGHT COVER MISSING. GROUNDED - YES. INSTALLED NEW EXIT SIGN LIGHT COVER LENS. LIGHT IS OKAY FOR SERVICE.
